# SDR P2EA01063

- Difficulty date: May 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MCI - FLT 350 - DURING FLIGHT AT 300 KNOTS, AIRCRAFT HAD LOW FREQUENCY AIRFRAME VIBRATION.  PERFORMED DETAILED INSPECTION OF FLIGHT CONTROLS IAW BOEING MM 27-11-00, 27-51-0 AND 27-61-0, NO DEFECTS FOUND.  INSPECTED AIRCRAFT A/C BAY DOORS IAW BOEING MM 52-49-0, NO DEFECTS FOUND.  INSPECTED THE MAIN LANDING GEAR DOORS AND FOUND THE RIGHT OUTER DOOR WITH LOOSE BUSHINGS AND HARDWARE.  REMOVED DOOR AND PLACED ON CDL ITEM NR C912410.  (M)
